Bullous hemorrhagic dermatosis occurring at sites distant from subcutaneous injections of heparin: three cases.

@article{Perrinaud2006BullousHD,
  title={Bullous hemorrhagic dermatosis occurring at sites distant from subcutaneous injections of heparin: three cases.},
  author={Adeline Perrinaud and David M Jacobi and Marie-christine Machet and Claire Grodet and Yves Gruel and L Machet},
  journal={Journal of the American Academy of Dermatology},
  year={2006},
  volume={54 2 Suppl},
  pages={S5-7}
}
Cutaneous side effects from heparin administration are rare and usually located at injection sites. We report 3 cases of intraepidermal hemorrhagic blisters occurring distant from sites of subcutaneous injections of heparin. A causative link is suggested by a temporal relationship between heparin introduction and onset of disease as well as exclusion of other causes, but the mechanism remains unknown. 

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 21 extracted citations

Heparin-induced haemorrhagic bullous dermatosis.

Clinical and experimental dermatology • 2018

Enoxaparin Dermatosis

Manisha G Bhide, Logan Mims, +4 authors Anastasia Bassis
2017

Similar Papers

Loading similar papers…